# SDR UPS99830062

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UPLATCH CHECK FAILED.  FOLLOWED CHECK LIST.  CHECK STILL FAILED.  BOTH DOORS NOT LATCHED AND GEAR NOT LATCHED LIGHTS ILLUMINATED.  BOTH ALTERNATE GEAR (MAIN) DOOR LIGHTS ALSO ILLUMINATED DURING UPLATCH CHECK.  MAIN GEAR DOOR LIGHT SWITCH MOVED LEFT DOOR NOT LATCHED LIGHT WENT OUT.  MOVED RIGHT, LIGHT STAYED ON.
